Addiction: Substance Abuse Community
Lorcet Withdrawl(withdrawal)
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Lorcet Withdrawl(withdrawal)

OK, Here we go. I have been taking Lorcet 10/650 for 14 months. I had a pulled back muscle and went to a PAIN Dr. He put me through therapy and gave me the Lorcets. He started with 150 a month and increased it to 300 a month. He told me to take the pills BEFORE the pain started to stop the pain??? So I did (stupid me). Now my back is better but I have to take 12-14 pills a day or I feel very sick (flu). I have dropped to 6-7 pills a day a few times just to function. I need to stop!!! I also need to work. I can't take a week to go to detox. I would lose my job. I understand that after the 48th hour of no narcs I will start feeling better. Is this true? Is there something I can take to combat the withdrawl (withdrawal) symptoms? I have sweats, shakes, use the bathroom alot and am very tired. Please someone give me all the details of what to expect and how long it will last before I can function. I can deal with the craving just not the pain and sickness. Also will i have any long term health problems (kidney,Liver)? I have never experienced anything as bad as this.

THANKS!!!
Steve
Related Discussions
3 Comments Post a Comment
Blank
Avatar_n_tn
I know exactly how you feel, I had a root canal that went bad, really bad, this was over a year ago, I had to take pain pills to try and deal with the pain.  Somedays the nerves in the gum area are fine, and then without warning, I have a flair up.  I have to take the pills weather in pain or not, without them I can hardly function.  I am an IT professional, and the medication does not impair my job functions at all, in fact, it enhances them.  I like the medication, and the way it makes me feel, I also like the function it performs, helping me to deal with the intense pain on a daily basis.  I have been seen by Dr.
Blank
Avatar_n_tn
i have read a few of these commentsand i am scared i have been on these meds for years ....7 years...now i am supposed to stop the pain it is  still there...what ...how???  how can i do this....i have to do it alone at home then what....what >>>>help<<<< or can I even ask for help i can't be locked up somewhere....i cant be in this kind of pain either....
Blank
198154_tn?1337790865
this thread is 10 years old.  You'll get a much better response if you'll start a new one.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Addiction Answerers
352798_tn?1399301754
Blank
GoingToMakeIt
Near Seattle, WA
3197167_tn?1348972206
Blank
clean_in_ks
KS
3092482_tn?1383176848
Blank
weaver71
CA
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
6942344_tn?1405732905
Blank
Amandag78
Perth, Australia